| Model Number |
N/A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
04/26/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).D10- oxf uni tib tray sz c rm pma, item# 154723, lot# unknown.Oxf twin-peg cmntd fem sm pma, item# 161468 , lot# unknown.Multiple mdr reports were filed for this event, please see the associated reports: 3002806535-2023-00164, 3002806535-2023-00127.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
Event or Problem Description
It was reported that the patient was revised from a oxford pks to a total knee for unknown reasons.Due diligence is in progress for this complaint; to date no additional information or product has been received.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of complaint history identified additional similar complaints for the reported items.However, as the lot number are unknown, an additional review could not be performed.Complaints are monitored through monthly complaint review in order to identify potential adverse trends.Radiographs were provided but not sent to a radiologist for review as the provided x-ray's are of poor quality and are cellphone photos of that are not perpendicular (can distort the anatomy and prosthesis).With the available information, a definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information is available at the time of this report.